# SDR FDEA201009163512

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 64,701 hours, 13,481 cycles
- Engine: Ge CF680
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 862101
- Condition: Failed
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT SLATS RETRACT, 250KTS .538M, FL 160 THE UPPER  FOOT WOULD NOT MOVE UP FROM 258 KTS AND ALLOW THE ACFT TO ACCELERATE, IMMEDIATELY GOT STICK SHAKER, THEN REDEPLOYED THE SLATS.  ACFT WAS ON A/P 1 AT TIME OF SLAT RETRACTION, DISCONNECTED AUTOPILOT WHEN STICK SHAKER ACTIVATED AND HAND FLEW.   PERFORMED PSEU TARGET TEST FOUND SENSOR NR 1 FAR WHEN  IT SHOULD BE NEAR (SLAT EXTENDED). R & R LT WING NR 4 SLAT SENSOR "A" IAW MM 27-84-03-4. OPS TEST OK.
